≡ ▼
ABC Homeopathy Forum

 

 

Similar posts:

Natrum Mur 1Natrum Mur side effects (Anuj srivastava sir) 15Differentiate Natrum Chloratum/muriaticum and Kalium Carbonicum 2Natrum Mur for deep depression 3Natrum Mur 1M for high blood pressure 7Natrum Muriaticum Hahnemannian preparation help 1how to use natrum muriactum 11attention from experienced ones..Emergency Natrum mur 3Natrum mur 30 c 14Natrum Mur Potency 1

 

The ABC Homeopathy Forum

natrum mur patient

I have chronic patient of natrum mur.. I have found most traits of natrum mur, e.g anxiety, migraine, self victimized, feal fear to go dark and close place likecave, oone time i have become totallt insane now i am taking MD medicines, when i stand uphieght i feel that i will fall upside..i thought very much that is wrong or right..
I want to start narrum mur but i have no idea which potency and how much time should use...if i start 200c can i take once a day...please reply also my email address
Thanks
 
  y_munib on 2014-10-18
This is just a forum. Assume posts are not from medical professionals.
Your English makes it sound like you are the Doctor.

I think you are the patient- is that right?

You cannot pick the remedy yourself. You need someone to supervise
you-even if you have the remedy right, you won't know what to
do after you take it and have reactions.

You are taking MD medicines. What are they? How long have you
been taking them? What is the strength and amount of times a day?


There are side effects from these medicines. You have to SLOWLY
reduce safely, you cannot just stop.

What other homeopathic medicines have you tried before this?


You can fill out a basic form:
put answers on here-to go forward.

http://www.abchomeopathy.com/forum2.php/188925
 
simone717 7 years ago
Thanks for quick response.

Yes I am patient not dr.

I am using md doctor medicine for anxiety and live in reality..before starting medicine i was started to doing wrong action and felt that i am doing good but i could not realize...my MD medicine named are xanor, seroquell 600mg, optipar 40mg morning, resperidon and mirtazapin 30mg, these names are in finnish language. ..

I have taken homeopathy medicine from few year then i stopped and only taken Md medicine now I started again homeopathy and he gave me ignishia 200c daily once and passiflora d6. After using ignishia little benefit but not completey I think homepathy doctor before also gave me same ignishia and I used a long time but not completely helpful..

I read natrum mur and feel that most symptoms are same to me..I have tried one doze of natrum mur 200 and feel better..

If you can guid how much potency should use and after how much time .. i will be very thankfull to you
 
y_munib 7 years ago
Dear Y,

So you are in Finland?

I would like you to contact Dr. Fleming who is in Norway.
His poster name on here is Parakletos- email is Parakletos2012 AT
gmail dot com.

Parakletos is a very experienced homeopath and volunteers on
here when he has time. He has a special interest in mental issues.
If you write to him, indicate that you are from the forum- he will
guide you at No Charge for a length of time, if he is not too
busy.

On Nat Mur- if you feel better, then do not dose again until
you feel worse again.



Everyone is different in response to a remedy. You cannot give
a timetable, it depends on the response.

If the remedy is a close match to your symptoms, the body will
not allow 2 similar things. Your life force is raised in response
to the remedy. The remedy is a catalyst, your life force will
start clearing out imbalance -Homeopaths look to see if the
clearing is following a path ( google Herings law of cure)


Regards,

Simone
 
simone717 7 years ago
Thank you for your reply, yes I am in Finland...
I will send complete detail to that email address.
I am taking MD medicine from 7 year but i think homepathy medicines will help me reduce medicines. .

Ok thanks again
 
y_munib 7 years ago
Homeopathy can help you and reduce or get rid of
those medicines.

If you do not get a response from Dr. Fleming/Parakletos
please post back again on this thread and either
I or someone else will help you with remedies and dose.

Best Wishes,

Simone
 
simone717 7 years ago
Hei,
I sent email to Dr.Fleming but he said that it is very difficult to treat this disease due to taken many medicines of Md....

I have started natrum mur 200c last friday 17 oct 14. I felt very good my some symptoms improve like i tired and hard respiration start when I run or go upstairs.after taking nat mur i feel very much bettet...

But after two days i taken again one dose in night and i was feeling better. In morning i taken md med optipar after two three hours started pain in my head very much and stomach air coming out from mouth badely...I am feeling that everything which i am eating going in my stomach and block there...now stool is not coming....what should i do?

thanks
Yasir
 
y_munib 7 years ago
Dear Yasir,

You took too many doses of Nat Mur.

With homeopathic medicines, when
the medicine starts action ( good or bad)
you stop taking the medicine and let it
work. You take the medicine again only
when you feel symptoms get worse again,
otherwise you overdose yourself and get
things you never had.

If you feel that you are burping up gas or constipated badly
you can take an allopathic indigestion tablet or a laxative if
you have to.

But you cannot take anymore Nat mur right now. Wait it out.
The effects should wear off.
 
simone717 7 years ago
I am using Natrum mur after interval of some days...I left allupathic two tablets and reduce one medicine...If I reduce more I feel not good sleepy or fear start..

I have one another problem. My marriage is near and I have problem of my Penis not become very hard. So I feel that it can't enter femal sexual part.. it stand difficulty. afer one time eraction it takes weeks to stand again....I am using allupathic medicine may be due to this problem.. but please advice me some homeopathic medicine..
 
y_munib 7 years ago
Take the nat mur only when you feel you are going
backwards. Then only one dose.

Reduce the allopathic SLOWLY like you are doing. If the
nat mur is helping then you will be able to reduce more
and more.

On the penis problem- ask your MD. The allopathic meds
may be doing this to you.

You cannot take a homeopathic medicine to counteract
the allopathic medicine you are taking.
 
simone717 7 years ago
The right remedy will make you feel WORSE before it makes you feel better. If you feel better first, then the remedy is probably the wrong one.

You cannot choose your own constitutional remedy (for long-term, chronic symptoms) as there are over 10,000 medicines available in homoeopathy. Even if you just focus on the most commonly prescribed ones, there are hundreds of those. It takes tremendous skill and a lot of training to do this with any chance of success.

Self-prescribing is dangerous, and you are very likely to not only make things worse, but to complicate your case and make it harder for a homoeopath to actually find the correct medicine for you.
 
Evocationer 7 years ago
Hi Dr Evocationer.

when i started natrum mur 200 first two days i feel very much sleepy and second time i used I felt very much headech and gas problem..and I felt that my respiration block when i sit in bus but after two three days it's better.
I have also migrane problem when started infront of my eyeside like feels lights but after using this natrum mur I feel better but some time i use natrum mur headech start and gas comes out but better in one day...
 
y_munib 7 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.